# SDR GTIA2023091637479

- Difficulty date: September 12, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,284 hours, 4,224 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING 8000' TURNED PACK #1 OFF, SMELL WENT AWAY-PERFORM ENGINE RUN ON #1 & CHECK PACK #1 & 2 FOR CABIN ODOR. FOUND PACK #1 TO BE ODOR SOURCE IAW TSM 05-50-00-810-831 AND AMM 71-00-010
